# SDR DXTA2024030511075

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 6,338 hours, 4,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flag
- Part number: UNKNOWN
- Condition: Obstructed
- Location: Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR LOCK INDICATION FLAG IS NOT VISIBLE.  LOOKS LIKE IT IS OBSTRUCTED BY SOMETHING BLUE IN COLOR. VERIFIED THAT THERE IS SOMETHING IN FONT OF FLAG IT LOOKS LIKE THE BLUE LINER INSIDE THE 5T AIRS. GAINED ACCESS TO LINER INSIDE MAIN DOOR. RESECURED LINER. ASSEMBLED STAIRS. OPS CHECK GOOD YOU CAN CLEARLY SEE THE LOWER DOOR LOCK INDICATION FLAG. WORK DONE IAW EMB-505 AMM CH 52-14-00.
